The permutahedron of series-parallel posets

Share/Save/Bookmark

Arnim von, Annelie and Faigle, Ulrich and Schrader, Rainer (1990) The permutahedron of series-parallel posets. Discrete Applied Mathematics, 28 (1). pp. 3-9. ISSN 0166-218X

[img]
Preview
PDF
356Kb
Abstract:We give a linear description of the permutahedron of series-parallel posets and characterize the facets.
Item Type:Article
Copyright:© 1990 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72920
Official URL:http://dx.doi.org/10.1016/0166-218X(90)90089-U
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140503